Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vanessa1989

has anyone gotten ezema?

Yeah! I developed eczema on my hands and arms too..I actually lowered my dosage and it helped a bit, but there's a cream that can be prescribed for it. Also drink lots of water and consume a good amount of healthy fats. I hate the freakin side effects.. gah.

Share this post


Link to post
Share on other sites
Yeah! I developed eczema on my hands and arms too..I actually lowered my dosage and it helped a bit, but there's a cream that can be prescribed for it. Also drink lots of water and consume a good amount of healthy fats. I hate the freakin side effects.. gah.

Share this post


Link to post
Share on other sites

I have it on my arms and on my hands.

I just put vaseline or aquaphor on it at night and put on a long sleeve shirt. It really helps relieve the dryness and itching.

Share this post


Link to post
Share on other sites
I have it on my arms and on my hands.

I just put vaseline or aquaphor on it at night and put on a long sleeve shirt. It really helps relieve the dryness and itching.

Share this post


Link to post
Share on other sites
I have it on my arms and on my hands.

I just put vaseline or aquaphor on it at night and put on a long sleeve shirt. It really helps relieve the dryness and itching.

Hydrocortisone mixed with Vaseline should take care of it in a few days…

Works better than Vaseline alone.

Temporarily lowering your does would also help.

Share this post


Link to post
Share on other sites
if so is there anything i can use to get rid of it or help it because it is all over my hands and arms

Share this post


Link to post
Share on other sites
if so is there anything i can use to get rid of it or help it because it is all over my hands and arms

Although I dont have eczema but I have heard/read that Castor oil (both topically as well as in the form of packs) works very well for eczema.

You may want to google it out.

K

Share this post


Link to post
Share on other sites

i had terrible eczema and still do almost two years after stopping tane. im sure urs will be temporary. but id recommend lowering the dose. and avoid the potent topical steroids ur derm will want to prescribe they thin the skin and cause stretch marks. dont use anything more than over the counter hydrocortisone 1 percent.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×